# SDR ASAA2020103033478

- Difficulty date: October 30, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 25,167 hours, 8,028 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: AA801
- Condition: Leaking
- Location: Nr 2 Vsv Act
- Part time: 14,025 hours, 4,377 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM NR 2 ENGINE.  GROUNDED-YES.  REF B737-900 AMM 71-71-00-200-801-F00 RAN NR 2 ENGINE FOUND RIGHT VSV ACTUATOR LEAKING OUT DRAIN MAST AT 4DPM.  PLACED ON PLT DEFERRAL FOR 25 FLIGHT CYCLES.  REMOVED AND REPLACED NR 2 ENGINE RT VSV ACTUATOR, IAW AMM 75-31-01-000-802-F00/AMM 75-31-01-400-802-F00. ACCOMPLISHED TESTS ON POWERPLANT TEST, REF TABLE TEST 12 AND TEST 3A.  TEST 3A IDLE LEAK CHECK IS GOOD.  ACTUATORS TEST, TEST 12 OPERATIONS CHECK GOOD.
